# SDR AU981261

- Difficulty date: September 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Ge CF680A
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: 9234M90G17
- Condition: Cracked
- Location: Turbine Section
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE HIGH PRESSURE TURBINE STAGE TWO NOZZLE SEGMENTS (2OFF) SEVERELY CRACKED.
